# SDR DALA2022120507762

- Difficulty date: November 23, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 83,455 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 IN PREPARATION FOR ACCOMPLISHMENT OF 5310-01461-01, IT WAS IDENTIFIED THAT THE CAPITAL TOOL KIT CALLED OUT IN THE WORK INSTRUCTIONS, P/N FTIA330533273-1, FOR COLD WORKING DOES NOT ALIGN WITH THE DAL ATICTS TOOLING P/N. THE CAPITAL KIT CONTAINS STANDARD TOOLING THAT IS REUSABLE AND OWNED BY DAL / READILY AVAILABLE TO BE PULLED VIA ATICTS FOR DAL MTC. VA 99359MA ADDRESSES THIS DIFFERENCE IN WHAT S OBTAINABLE VIA ATICTS VS. WHAT IS CALLED OUT IN THE SECTION 01 WORK CARD BY SPECIFICALLY CALLING OUT USE OF DAL P/N S LB-20 (PULLER) AND FT-20 (POWER PACK) IN ADDITION TO THE OVERALL KIT PART NUMBER THESE PULLER AND POWER PACK PART NUMBERS MAKE UP THE NECESSARY PIECES OF CAPITAL KIT, P/N FTIA330533273-1, FOR ACCOMPLISHMENT OF 5310-01461-01. CORRECTIVE ACTION: ACCOMPLISHED VA NUMBER 99359MA. (2509082)
